A 34-year-old female asked:
Disclaimer

burning in my stomach and chest and even up to my ear and the back of my throat i have gerd but it feels worse than that is that normal with gerd?

1 doctor answer
Dr. William Culviner
29 years experience ENT and Head and Neck Surgery
Yes: Gerd can cause throat and even ear pain. Make sure you are on an appropriate dose of a proton pump inhibitor medication like prilosec, nexium, dexilant, (dexlansoprazole) prevacid, aciphex, or Protonix to name most brand names. You will need to see md for prescription.
Answered on Jun 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 67-year-old female asked:
Dr. William Byars
43 years experience Family Medicine
Hopefully: If you are significantly overwight, your chances of getting off ppi drugs will be helped by weight loss and multiple small meals rather than a couple ... Read More
2
2 thanks
A 39-year-old female asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Yes and no: I doubt GERD is causing you the burning in your face and arms. Possibly chest and upper abdomen. There may be more than 1 condition accounting for you ... Read More
A 56-year-old female asked:
Dr. David Earle
30 years experience General Surgery
Call your surgeon: Assuming grny is a gastric bypass, it would be unusual to have bile in your mouth due to the type of intestinal reconstruction. Heartburn and ulcers a ... Read More
A 31-year-old male asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
Visit PCP: Hi. You have some concerning symptoms . Suggest visit Primary Care Physician ASAP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month